# SDR F06015

- Difficulty date: February 11, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 12,950 hours, 12,063 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A SPOILER FAIL MESSAGE.  THE AIRCRAFT FERRIED TO MCO WHERE MAINTENANCE RESET AND OPS CHECKED NORMAL.
